# SDR GTIA2022090836642

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 18,157 hours, 8,158 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SMELL REPORTED FLIGHT ATTENDANT A ROW 1 TO 3 LEFT OF AIRCRAFT WE FELTED ON FLIGHT DECK-PERFORMED TSM 05-50-00-810-831 COULD NOT DUPLICATE ODOR. GVI OF ROWS 1-5 NO NOTED DAMAGE OR EVIDENCE OF WIRES DAMAGED A/C OK FOR CONT SERVICE
